# SDR RRXA98293

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 577278737
- Condition: Misdrilled
- Location: Bs 270 & 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MAIN CARGO DOOR JAMB FRAMES WITH MIS-DRILLED HOLES, AT STA 270 AND STA 280.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH ENGINEERING SKETCH REO-04753.
